Main Subjects = 05C05 Trees
Maximum second Zagreb index of trees with given roman domination number

Articles in Press, Corrected Proof, Available Online from 29 January 2022

10.22108/toc.2022.128323.1848

Ayu Ameliatul Shahilah Ahmad Jamri; Roslan Hasni; Muhammad Kamran Jamil; Doost Ali Mojdeh


On the Zagreb index of random m-oriented recursive trees

Articles in Press, Corrected Proof, Available Online from 09 July 2022

10.22108/toc.2022.132750.1964

Ramin Kazemi


Hosoya index of tree structures

Volume 9, Issue 3, September 2020, Pages 161-169

10.22108/toc.2020.121874.1713

Ramin Kazemi; Ali Behtoei


Cacti with extremal PI Index

Volume 5, Issue 4, December 2016, Pages 1-8

10.22108/toc.2016.14786

Chunxiang Wang; Shaohui Wang; Bing Wei


Degree distance and Gutman index of increasing trees

Volume 5, Issue 2, June 2016, Pages 23-31

10.22108/toc.2016.9915

Ramin Kazemi; Leila Meimondari


On the harmonic index of graph operations

Volume 4, Issue 4, December 2015, Pages 5-14

10.22108/toc.2015.7389

B. Shwetha Shetty; V. Lokesha; P. S. Ranjini


A dynamic domination problem in trees

Volume 4, Issue 4, December 2015, Pages 15-31

10.22108/toc.2015.7590

William Klostermeyer; Christina Mynhardt


Complete solution to a conjecture of Zhang-Liu-Zhou

Volume 3, Issue 4, December 2014, Pages 55-58

10.22108/toc.2014.5986

Mostafa Tavakoli; F. Rahbarnia; M. Mirzavaziri; A. R. Ashrafi


Global minus domination in graphs

Volume 3, Issue 2, June 2014, Pages 35-44

10.22108/toc.2014.4989

Maryam Atapour; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami


Watching systems of triangular graphs

Volume 3, Issue 1, March 2014, Pages 51-57

10.22108/toc.2014.4127

Maryam Roozbayani; Hamidreza Maimani; Abolfazl Tehranian


Roman game domination subdivision number of a graph

Volume 2, Issue 4, December 2013, Pages 1-12

10.22108/toc.2013.3341

Jafar Amjadi; Hossein Karami; Seyed Mahmoud Sheikholeslami; Lutz Volkmann


Bounding the rainbow domination number of a tree in terms of its annihilation number

Volume 2, Issue 3, September 2013, Pages 21-32

10.22108/toc.2013.3051

Nasrin Dehgardi; Mahmoud Sheikholeslami; Abdollah Khodkar


Bounding the domination number of a tree in terms of its annihilation number

Volume 2, Issue 1, March 2013, Pages 9-16

10.22108/toc.2013.2652

Nasrin Dehgardai; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami